# SDR SWIA202054292

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Bent
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR MID FWD FS 574 TRACK FRAME ASSEMBLY ON AFT FACING SIDE BENT CORNER.  C-CHECK RO 11/21/2020.  REMOVED CRACKED CHANNEL P/N 601R35050-25 AT AFT CARGO DOOR TRACK ASSEMBLY FS 574, REF CRJ200 SRM.  INSTALLED NEW CHANNEL PN 601R35050-25 AT CARGO DOOR FWD TRACK ASSEMBLY FS 574, REF BOMBARDIER DWG AND CRJ200 SRM.  COMPLIED WITH TASK CARD.  SEE CONTINUATION CARD FOR DETAILED WORK PERFORMED.
